Professor Mikhail Menshikov mikhail.menshikov@durham.ac.uk
Professor
Menshikov, M., den Hollander, F., & Popov, S. (1999). A note on transience versus recurrence for a Branching random walk in random environment. Journal of Statistical Physics, 95, 587-614
Journal Article Type | Article |
---|---|
Publication Date | 1999 |
Journal | Journal of Statistical Physics |
Print ISSN | 0022-4715 |
Electronic ISSN | 1572-9613 |
Publisher | Springer |
Volume | 95 |
Pages | 587-614 |
Public URL | https://durham-repository.worktribe.com/output/1602411 |
Semi-infinite particle systems with exclusion interaction and heterogeneous jump rates
(2025)
Journal Article
Superdiffusive planar random walks with polynomial space–time drifts
(2024)
Journal Article
Stochastic billiards with Markovian reflections in generalized parabolic domains
(2023)
Journal Article
Reflecting Brownian motion in generalized parabolic domains: explosion and superdiffusivity
(2023)
Journal Article
Dynamics of Finite Inhomogeneous Particle Systems with Exclusion Interaction
(2023)
Journal Article
About Durham Research Online (DRO)
Administrator e-mail: dro.admin@durham.ac.uk
This application uses the following open-source libraries:
Apache License Version 2.0 (http://www.apache.org/licenses/)
Apache License Version 2.0 (http://www.apache.org/licenses/)
SIL OFL 1.1 (http://scripts.sil.org/OFL)
MIT License (http://opensource.org/licenses/mit-license.html)
CC BY 3.0 ( http://creativecommons.org/licenses/by/3.0/)
Powered by Worktribe © 2025
Advanced Search